# SDR FDEA201709082778

- Difficulty date: September 8, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929151
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK  SEAT TRACK WORN AT RBL 8.50  NEAR STA 675. REMOVED AND INSTALLED DAMAGED SEAT TRACK REF SRM 53-70-00 FIG 11 VOLUME 1.
